# SDR 95ZZZX6468

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N630DB
- Make and model: Beech 200BEECH
- Aircraft serial: BB187
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 727725
- Condition: Stuck
- Location: Lt/Rt Side
- Part time: 7,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND CIRCUIT BREAKERS LOCATED BY INVERTERS, BOTH SIDES ARE STUCK AND CANNOT BE PULLED, 3 OUT OF 4 BREAKERS STUCK.  REPLACED CIRCUIT BREAKERS, NO FURTHER PROBLEMS.  P/N 7277-2-5 AND P/N 7277-2-7 1/2.
